MAUDE Adverse Event Report: HANGZHOU BEVER MEDICAL DEVICES CO. LTD MCKESSON BRANDS; CATHETER, URETHRAL COUDE UNCOATED PVC MALE 16"14FR

HANGZHOU BEVER MEDICAL DEVICES CO. LTD MCKESSON BRANDS; CATHETER, URETHRAL COUDE UNCOATED PVC MALE 16"14FR
Catalog Number 16-M1614C
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 07/28/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Clinical code e - 4581 splitting of the penis following use of urethral catheter.
 
Event or Problem Description
It was reported by the customer that following use of these catheters, short term male patients experienced splitting of the penis.

Brand Name
MCKESSON BRANDS
Common Device Name
CATHETER, URETHRAL COUDE UNCOATED PVC MALE 16"14FR
Manufacturer (Section D)
HANGZHOU BEVER MEDICAL DEVICES CO. LTD
building 2, no.1-1, houmuqiao,
cangqian street, yuhang distri
hangzhou, zhejiang 31112 1
CH  311121
MDR Report Key22772758
Report Number1451040-2025-00068
Device Sequence Number18477015
Product Code GBM
UDI-Device Identifier10612479213804
UDI-Public10612479213804
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/11/2025
Report Date (Section F) 08/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue Number16-M1614C
Device Lot NumberCBVD04-01
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date07/28/2025
Device Age16 MO
Event Location Outpatient Treatment Facility
Date Report to Manufacturer08/11/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/11/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown
Date Report Sent to FDA08/11/2025